On the New Generalized Hahn Sequence Space hdp
Orhan TuÄŸ,
Eberhard Malkowsky,
Bipan Hazarika,
Taja Yaying and
Jaume Giné
Abstract and Applied Analysis, 2022, vol. 2022, 1-11
Abstract:
In this article, we define the new generalized Hahn sequence space hdp, where d=dkk=1∞ is monotonically increasing sequence with dk≠0 for all k∈ℕ, and 1
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/6832559.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/6832559.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6832559
DOI: 10.1155/2022/6832559
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().